# SDR COMA0760147

- Difficulty date: February 6, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 32,179 hours, 35,136 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5561 - EN ROUTE LEX-CVG RECEIVED AN ANTI-ICE DUCT WARNING MESSAGE, FLIGHT DIVERTED TO BNA DUE TO INCLEMENT WEATHER.  PERFORMED ENGINE RUNS AND OPERATIONAL CHECK OF THE WING ANTI-ICE CONTROL INDICATION SYSTEM.  UNABLE TO DUPLICATE DISCREPANCY.
